MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; EXTERNAL CARDIAC COMPRESSSOR

DEFIBTECH, L.L.C. LIFELINE; EXTERNAL CARDIAC COMPRESSSOR
Model Number RMU-1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the arm giving an audible alarm and red service indicator light.The compression piston will also not lower.The customer did not report this event occurred during patient use.
 
Additional Manufacturer Narrative
The customer reported that the arm acc was giving an audible alarm and red service indicator light.The compression piston will also not lower.The issue was discovered during routine equipment check and not during patient use.The maintenance schedule is not reported.No additional information is available at this time to further investigate the event.Always store the acc so it is ready to go for use.Store the compression module with a fully charged battery pack installed and a patient interface pad attached to the piston.It is recommended to maintain a charged spare battery pack and always have the external power adapter available with the unit.Although the rmu acc is designed for a wide variety of field use conditions, rough handling beyond specifications may result in damage to the unit should additional information become available a follow-up mdr shall be submitted.

Brand Name
LIFELINE
Common Device Name
EXTERNAL CARDIAC COMPRESSSOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20148323
Report Number3003521780-2024-00949
Device Sequence Number4248886
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRMU-1000
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown